# SDR ASAA2019111511345

- Difficulty date: November 11, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 5,047 hours, 1,362 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1718205
- Part serial: AAPU000420
- Condition: Failed
- Location: Nr 2
- Part time: 5,069 hours, 574 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT THRUST IS AT IDLE APU : #2 IDG OIL TEMP FLASHES AMBER AT 190 C WHEN TRUST ADVANCE TEMP BACK TO GREEN RANGE  GROUNDED - YES. R & R #2 IDG IAW AMM 24-21-51 PB 401 OPS CHK GOOD - NO LEAKS NOTED A/C RELEASED FROM MEL 24-20-01 - MDDR 73029 REMOVED MAINT PROC REVERSED , LOG UPDATED , PLACAR REMOVED, MCC NOTIFIED
